MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Erosion (2075)
Date of Event 05/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2026 to target the medial branch nerve.Approximately 6 weeks after the implant, the patient reported pain and swelling at the location of a lead insertion site.After 2 to 3 days, the lead was noted to be eroding through the skin.On (b)(6) 2026 a full system explant was performed due to the skin erosion.
 
Additional Manufacturer Narrative
A nalu representative was present at the explant procedure and reported no infection or other complications.There are no allegations or indications of any failure or malfunction of the nalu system or any of its components.Cause of the skin erosion is unknown.Poor healing is a known inherent risk of surgical procedures.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key25419625
Report Number3015425075-2026-00060
Device Sequence Number9975915
Product Code GZF
UDI-Device Identifier00812537037691
UDI-Public(01)00812537037691(11)260204(17)290204(10)9460628
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72006
Device Catalogue Number72006
Device Lot Number9460628
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2026
Initial Report FDA Received Date06/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown